An Alternative Approach to the Solution of Multi-Objective Geometric Programming Problems

Creative Commons License

Öz E., Güzel N., Alp S.

Open Journal of Optimization, vol.6, no.1, pp.11-25, 2017 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 6 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.4236/ojop.2017.61002
  • Journal Name: Open Journal of Optimization
  • Journal Indexes: Other Indexes
  • Page Numbers: pp.11-25
  • Yıldız Technical University Affiliated: Yes